# SDR AALA20090922DFW02

- Difficulty date: September 22, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 70,790 hours, 37,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW NOTICED A STRONG SMELL LIKE SOMETHING BURNING THROUGH OUT THE CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED THE PRESSURE REGULATOR VALVE ON LEFT PACK.  SYSTEM CHECKED NORMAL OPERATION.
